J Korean Acad Rehabil Med Search

CLOSE


Journal of the Korean Academy of Rehabilitation Medicine 2006;30(3):286-288.
Gabapentin Induced Liver Injury : A case report.
Chung, Myung Eun , Lee, Jong In , Lee, Jung Soo , Yoon, Sun Mi , Ko, Young Jin
Department of Rehabilitation Medicine, College of Medicine, The Catholic University of Korea. yjko@catholic.ac.kr
가바펜틴에 의한 간손상 -증례 보고-
정명은, 이종인, 이정수, 윤선미, 고영진
가톨릭대학교 의과대학 재활의학교실
Abstract
Gabapentin has been accepted worldwide as a novel antiepileptic drug with a favourable tolerability profile. Although its exact mode of action is not known, it is recently widely used to manage symptomatic treatment of neuropathic pain syndromes. It has few side effect profiles and it is known not to be associated with liver injury. But we experienced a case of liver injury associated with gabapentin. A 44-year-old man was hospitalized because of seizure caused by septic shock. He complained of tingling sensation and burning pain on his both legs. Gabapentin was prescribed to control his symptoms. An increase of serum aminotransferases was detected after gabapentin therapy, and immediately after stopping it, aminotransferase level normalized. (J Korean Acad Rehab Med 2006; 30: 286-288)
Key Words: Gabapentin, Liver injury, Neuropathic pain


ABOUT
ARTICLE CATEGORY

Browse all articles >

BROWSE ARTICLES
AUTHOR INFORMATION
Terms of Use   |   Privacy Polity
Editorial Office
Department of Rehabilitation Medicine, Seoul National University Hospital
101 Daehak-ro, Jongno-gu, Seoul, Korea
Tel: +82-10-8678-2671    Fax: +82-2-6072-5244    E-mail: edit@e-arm.org; edit.karm@gmail.com
Business Registration: 110-82-07460                

Copyright © 2023 by Korean Academy of Rehabilitation Medicine.

Developed in M2PI

Close layer